# SDR AALA201801299002

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 57,995 hours, 21,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT SEAT 8 ABC. INSTALLED A NEW LENS.
